# SDR ASAA1047634

- Difficulty date: April 1, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545833212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE OF FLOORBOARD SUPPORT STA 270 & BL 0 IS CORRODED.  REPAIRED UPPER FLANGE OF Z-CHORD BY CUTTING OUT DAMAGE AND INSTALLING 0.063 INCH 7075 T6 REPAIR ANGLE AND FILLER IAW EA 400 53EA 03120.
